U.S. doctors online nowAsk doctors free
A 46-year-old member asked:

Can it be possible that the effects of parnate (tranylcypromine) could be mildly felt within the first few doses?

1 doctor answer4 doctors weighed in
Dr. Pamela Pappas
Psychiatry 43 years experience
Possibly: You might feel the beginnings of effect from the first few doses of parnate, (tranylcypromine) especially with anxiety.

Related questions

A 31-year-old member asked:
I want to know what's the side effect of parnate (tranylcypromine)?
1 doctor answer1 doctor weighed in
A 49-year-old male asked:
Is it safe to take dextroamphrtamine with parnate (tranylcypromine)?
1 doctor answer4 doctors weighed in
A 43-year-old member asked:
How does parnate (tranylcypromine) cause emotional blunting/numbness?
1 doctor answer5 doctors weighed in
A 31-year-old male asked:
What is the wash-out time when switching from 30mg parnate (tranylcypromine) to 45mg nardil?
2 doctor answers5 doctors weighed in
Last updated Dec 31, 2014

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.